MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROSTHESIS, HIP
Catalog Number 00631005032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 00018222565-2023-00405.Report source: australia.Concomitant medical products: cat #: 00811400420/ lot #: 64273296/femoral stem 12/14 neck.Taper ext.Offset size 4 200 mm stem length packaged with standard centralizer.Cat #;: 65620005420/lot #: 62709987/shell porous with holes 54 mm o.D.With calcicoat ceramic coating.Cat #: 00801803202/lot #: 64580266/ femoral head sterile product do not resterilize 12/14 taper.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported there was a revision due to a dislocation.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combinations.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: anatomic alignment of the right hip arthroplasty without dislocation.As the images are undated and a constraining ring is present, the radiographs may have been obtained after a revision.Unable to confirm complaint.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16387811
Report Number0001822565-2023-00404
Device Sequence Number5705934
Product Code LPH
UDI-Device Identifier00889024124721
UDI-Public(01)00889024124721(17)250630(10)64763513
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number00631005032
Device Lot Number64763513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age80 YR
Patient SexFemale